Jump to content





Week 7 On Spiro

Posted by leopard1, 07 February 2012 · 146 views

Ok so i didn't think my skin could possibly get any worse but it has. i don't even know how i'm going to go into work tonight and interact w/ so many people. i haven't felt this down about my skin since last year.

this is my 7th week of spiro, i increased my dose from 100 to 150mg b/c i was still super oily and breaking out. i quit differin after 7 weeks, i know you're not supposed to but i think maybe that could be why my face is going crazy. so i started slowing adding tretinoin back in (i was on this previously and it didn't help w/ chin acne and ? made my face oily) i also quite my birth control about a 5 weeks ago and am wondering if my skin is reacting to that because when i went on it last year my face was like this, i really hope that this is what it is because my face wasn't breaking out until Dec 2010 when i went back on birth control after being off of it for 1.5 years. i really dont know what to do, my derm apt isn't until march b/c of insurance reasons but i really need an apt now to start the process of accutane. i can't take it, there are like 20 red zits on my face on cheeks, some not so noticeable but some med and red red red. i also have some hyperpigmentation that makes everything looks way worse. uggghh

i wish i could just sleep until acne went away, i think that's the only time i feel normal.

i posted pics in my gallery if you want to see what i'm talking about, my step backwards basically. i called the derm today and explained my situation and there was a cancellation for tomorrow!!!! thank god!




Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors